# SDR CA980602011

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: WL719RSA1
- Condition: Stuck
- Location: Cockpit
- Part time: 23,557 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, NR 1 ENGINE N1 INDICATOR STUCK AT 51 PERCENT WITH RED FLAG ON INDICATOR.  TAKEOFF REJECTED.   PART TC:  26,119.
